본문 바로가기
KERD
논문KCI 등재

A Drug-Induced Liver Injury by Western Medication

1

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류한의학

초록

Objectives: To investigate the clinical features of drug-induced liver injury (DILI) and traditional Korean medicine (TKM) -based management. Methods: A female patient diagnosed with DILI caused by Western drugs had been treated with Oriental therapies, then the subjective clinical outcome and biochemical parameters were monitored. Results: A 73-year-old female had taken Western drugs (nonsteroidal anti-inflammatory and skeletal muscle relaxants) for about 3 months, and complained of severe abdominal discomfort and tiredness. Her RUCAM score was 9, which met the criteria for DILI (AST 90 IU/L, ALT 100 IU/L, ALP 191 IU/L, and GGT 614 IU/L). She was treated with herbal drugs, moxibustion, and acupuncture, and her symptoms completely resolved, with normalized hepatic enzymes within two weeks. Conclusions: This case report provides a clinical characteristic for a typical DILI caused by Western medicine, and shows an example of a TKM-based application.

Abstract

Objectives: To investigate the clinical features of drug-induced liver injury (DILI) and traditional Korean medicine (TKM) -based management. Methods: A female patient diagnosed with DILI caused by Western drugs had been treated with Oriental therapies, then the subjective clinical outcome and biochemical parameters were monitored. Results: A 73-year-old female had taken Western drugs (nonsteroidal anti-inflammatory and skeletal muscle relaxants) for about 3 months, and complained of severe abdominal discomfort and tiredness. Her RUCAM score was 9, which met the criteria for DILI (AST 90 IU/L, ALT 100 IU/L, ALP 191 IU/L, and GGT 614 IU/L). She was treated with herbal drugs, moxibustion, and acupuncture, and her symptoms completely resolved, with normalized hepatic enzymes within two weeks. Conclusions: This case report provides a clinical characteristic for a typical DILI caused by Western medicine, and shows an example of a TKM-based application.

참고문헌 (28)

  1. Pandit A, "Drug-Induced Hepatotoxicity: A Review", J Appl Pharma. Science, 2(5), pp.233~243 (2012)
  2. Ostapowicz G, "Results of a prospective study of acute liver failure at 17tertiary care centers in the United States", Ann Intern Med, 137(12), pp.947~954 (2002)
  3. Navarro VJ, "Drug-related hepatotoxicity", N Engl J Med, 354, pp.731~739 (2006)
  4. Ghabril M, "Drug-induced liver injury: a clinical update", Curr Opin Gastroenterol, 26(3), pp.222~226 (2010)
  5. Teschke R, "Review article: Herbal hepatotoxicity-an update on traditional Chinese medicine preparations", Aliment Pharmacol Ther, 40(1), pp.32~50 (2014)
  6. Suk KT, "A prospective nationwide study of drug-induced liver injury in Korea", Am J Gastroenterol, 107(9), pp.1380~1387 (2012)
  7. 박해모, "국내에서 보고된 한약 및 민간요법, 건강식품 관련 약인성간손상에 대한 체계적 고찰", 대한한의학회지, 26(2), pp.152~165 (2005), 대한한의학회
  8. 서정철, "급성 독성 간염 48예의 임상 경험", Clinical and Molecular Hepatology, 12(2006), pp.74~81 (2006), 대한간학회
  9. 천우정, "경주지역에서 식물제제에 의한 급성 간손상 환자의 임상적 고찰", 대한내과학회지, 63(2), pp.4~150 (2002), 대한내과학회
  10. Farcas A, "Adverse drug reactions in clinical practice: a causality assessment of a case of drug-induced pancreatitis", J Gastrointestin Liver Dis, 18(3), pp.353~358 (2009)
  11. Au JS, "Review article:Drug-induced liver injury its pathophysiology and evolving diagnostic tools", Aliment Pharmacol Ther, 34(1), pp.11~20 (2011)
  12. Arundel C, "Drug-induced liver disease in 2006", Curr Opin Gastroenterol, 23(3), pp.244~254 (2007)
  13. Rochon J, "Reliability of the Roussel Uclaf Causality Assessment Method for assessing causality in drug-induced liver injury", Hepatology, 48(4), pp.1175~1183 (2008)
  14. Lucena MI, "Assessment of drug-induced liver injury in clinical practice", Fundam Clin Pharmacol, 22(2), pp.141~158 (2008)
  15. Madariaga MG, "Drug-related hepatotoxicity", N Engl J Med, 354(20), pp.2191~2193 (2006)
  16. Bussières JF, "Application of International Consensus Meeting Criteria for classifying drug-induced liver disorders", Ann Pharmacother, 29(9), pp.875~878 (1995)
  17. Sapey T, "Respective value of alkaline phosphatase, gamma-glutamyl transpeptidase and 5' nucleotidase serum activity in the diagnosis of cholestasis: a prospective study of 80 patients", J Clin Gastroenterol, 30(3), pp.259~263 (2000)
  18. Gierer IM, "Meloxican-induced cholestasis", Acta Gastroenterol Latinoam, 30(5), pp.511~514 (2000)
  19. Manov I, "Hepatotoxicity of anti-inflammatory and analgesic drugs: ultrastructural aspects", Acta Pharmacol Sin, 27(3), pp.259~272 (2006)
  20. Chalasani N, "Causes, clinical features, and outcomes from a prospective study of drug-induced liver injury in the United States", Gastroenterology, 135(6), pp.1924~1934 (2008)
  21. Andrade RJ, "Outcome of acute idiosyncratic drug-induced liver injury:Long-term follow-up in a hepatotoxicity registry", Hepatology, 44(6), pp.1581~1588 (2006)
  22. Suk KT, "Drug-induced liver injury:present and future", Clinical and Mol. Hepat, 18(10), pp.248~257 (2012)
  23. Shin YS, "Spontaneous reporting of adverse drug events by Korean regional pharmacovigilance centers", Pharmacoepidemiol Drug Saf, 18(10), pp.910~915 (2009)
  24. 권희, "Spontaneously Reported Hepatic Adverse Drug Events in Korea: Multicenter Study", Journal of Korean Medical Science, 27(3), pp.268~273 (2012), 대한의학회

관련 논문AI추천

이 간행물의 다른 논문 (7건)